15 Jun 2013
Be careful w/tramadol. It causes seizures. I blacked out last week and went to the ER and now blacked out again this week and now I have a sprained ankle and foot from the blackout fall. I think it is from taking Tramadol more than prescribed ( 10 pills at a time) Any one had the same problem?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have never taken tramadol before. A friend gave me 1 one single 50mg tablet. I had a 4-5 beers and then took the Tramadol. I'm probably ...
2 answers • 25 Jan 2012
I have just been prescribed delayed release Tramadol (Zydol) at 50mg every 12 hours for muscle pain (CFS/ME) and I already take 50mg Sumatriptan for ...
3 answers • 25 Jun 2012
I'm worried about serotonin syndrome so should I take 25 mg Zoloft instead of 50 on days I need to take tramadol? I have torn disc that's ...
8 answers • 27 Jul 2014
Hi, I suffer from a torn rotator cuff and am in constant pain especially at night. My doctor prescribed me four 50mg tablets of Tramadol a day or as ...
17 answers • 28 Dec 2014
I am asking this because of what i have read so far, seems there should be some concern with how long one should take it, for what, only as needed, ...
3 answers • 19 Oct 2015